# SDR SIMA20140523003

- Difficulty date: May 23, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 27,120 hours, 23,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR STUCK TRYING TO CLOSE.  HAD TO OPEN FROM OUTSIDE.  LUBRICATED ROLLERS IAW 53-21-02.  NO DEFECTS NOTED.
